# SDR ABXA9700558

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3916209501
- Condition: Cracked
- Location: Bs 689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOOR SUPPORT FITTING AT STA 689 LBL 44 WAS FOUND CRACKED.  THE FITTING WAS REPLACED IAW DC9 SRM 51-10-4.
